default-icon
Intake of expired medicin
My brother is of 12 and has intaken an expired zincovit tablet which was manufactured in july2014... will it cause any health issue...
652 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there. It might not cause any harmful effects as such because it's a multivitamin supplement. If it was any other medicine like antibiotics or others, it could have caused certain problems. Before the expiry date, the medicines will have good efficacy. After expiry date, the efficacy just decreases. And it may not work. If you experience any symptoms, Consult a nearest physician ASAP. Regards
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.